# SDR FDEA201106212369

- Difficulty date: June 21, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21849
- Aircraft time: 41,441 hours, 28,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363726
- Condition: Corroded
- Location: Bs 690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK MAIN CABIN STA 690, RBL 24.  REMOVED DAMAGE SEAT TRACK & FABRICATED NEW SEAT TRACK SECTION & FABRICATED NEW SPLICES, ANGLES, & STRAP.  INSTALLED NEW PARTS IAW SRM 53-10-1, FIG 3 & 51-30-2.
